# SDR DALA2016103108228

- Difficulty date: October 30, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 81,148 hours, 36,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT INOP L-1 OUTER.  M731 BATTERY REPLACED ON NR-8.  OPS CHECK GOOD OF EMERGENCY EXIT LIGHTS IAW AMM 33-51.
